# SDR DL72S951380

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 6516221100
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT ANGLE CRACKED 2 INCHES O/B OF O/B STOP.  REPAIRED PER MM 57-54-0 FIG 812.  DURING SHOP INSPECTION OF NR 5 L/E SLAT.
